MAUDE Adverse Event Report: I.T.S. GMBH SCREWDRIVER, HANDLE 25MM, WS 2.5, L=120MM. CAN. 1.7MM

I.T.S. GMBH SCREWDRIVER, HANDLE 25MM, WS 2.5, L=120MM. CAN. 1.7MM
Model Number 56253-120
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of three lots shipped to the hospital including material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The verification of the returned devices showed no deviations.Based on the information available, it has been determined that no corrective and preventative action is proposed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a screwdriver tip broke off post-operatively.

Brand Name
SCREWDRIVER, HANDLE 25MM, WS 2.5, L=120MM. CAN. 1.7MM
Common Device Name
SCREWDRIVER, HANDLE 25MM, WS 2.5, L=120MM. CAN. 1.7MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key16476697
Report Number3004369035-2023-00004
Device Sequence Number12612673
Product Code HXX
UDI-Device Identifier09120034305894
UDI-Public09120034305894
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56253-120
Device Catalogue Number56253-120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown